Alert archive / Texas / Flash Flood Warnings in 2013
Flash Flood Warning 50, NWS Austin/San Antonio, TX
NWS Austin/San Antonio, TX issued this flash flood warning at Oct 30, 2013, 11:35 PM CDT for Travis County, Williamson County, Texas. It was in force for 4 hr. 2 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Oct 30, 2013, 11:35 PM CDT (04:35 UTC)
- Expired
- Oct 31, 2013, 3:30 AM CDT
- In force
- 4 hr
- Issued by
- NWS Austin/San Antonio, TX
- Area
- Storm-based polygon
- Emergency
- Flash flood emergency
- Flood severity
- None
Counties Travis County, TX, Williamson County, TX
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Oct 31, 1:15 AM CDT | FLASH FLOOD | 3 N Pflugerville, TX | 8.00 INCHES OF RAIN IN THE PAST 6 HOURS. |
| Oct 31, 1:15 AM CDT | FLASH FLOOD | 5 Nne Pflugerville, TX | 8.82 INCHES OF RAINFALL HAS FALLEN IN THE LAST 24 HOURS WITH 8.69 INCHES OF RAIN FALLING BETWEEN 730PM AND 115AM |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this flash flood warning; the first came 100 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Fort Worth, TX (KFWD), launched 00:00Z, 4.6 hours before the alert went out and 252 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 240 J/kg
- Mixed-layer CIN
- -29 J/kg
- Mixed-layer LCL
- 564 m above ground
- 0-6 km bulk shear
- 68 kt
- 0-1 km storm-relative helicity
- 140 m²/s²
- 0-3 km storm-relative helicity
- 166 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.5
The text
As transmitted, in the capitals the NWS used until 2016.
724
WGUS54 KEWX 310435
FFWEWX
TXC453-491-310830-
/O.NEW.KEWX.FF.W.0050.131031T0435Z-131031T0830Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
1135 PM CDT WED OCT 30 2013
THE NATIONAL WEATHER SERVICE IN AUSTIN SAN ANTONIO HAS ISSUED A
* FLASH FLOOD WARNING FOR...
TRAVIS COUNTY...
WILLIAMSON COUNTY...
* UNTIL 330 AM CDT.
* AT 1135 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS HAVE
DETERMINED THAT LIFE THREATENING FLASH FLOODING IS OCCURRING
ACROSS MUCH OF TRAVIS AND WILLIAMSON COUNTIES. GROUND REPORTS
OF 7 OR MORE INCHES HAVE ALREADY BEEN REPORTED OVER THE PAST
6 HOURS...AND RADAR ESTIMATES SUGGEST ANOTHER 3 TO 5 INCHES
MAY FALL OVER THESE SAME AREAS THROUGH 2 AM CDT.
THIS IS A FLASH FLOOD EMERGENCY FOR THE AUSTIN METROPOLITAN
AREA...INCLUDING THE COMMUNITIES OF LAKEWAY...LEANDER...
GEORGETOWN...EXTENDING EAST TO THE COMMUNITIES OF TAYLOR AND
TANGLEWOOD FOREST.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
IT IS HARD TO RECOGNIZE THE DANGERS OF FLOODING AT NIGHT. IF FLOOD
WATERS RISE ACT QUICKLY. RESIDENTS AND MOTORIST NEAR LARGER
STREAMS AND RIVERS SHOULD PREPARE FOR VERY RAPID RISES...AND MOVE TO
HIGHER GROUND IF NECESSARY.
&&
LAT...LON 3077 9734 3075 9728 3067 9723 3009 9779
3036 9817 3049 9808 3051 9812 3090 9776
$$2 follow-up statements
560
WGUS74 KEWX 310605
FFSEWX
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
105 AM CDT THU OCT 31 2013
TXC453-491-310830-
/O.CON.KEWX.FF.W.0050.000000T0000Z-131031T0830Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
TRAVIS TX-WILLIAMSON TX-
105 AM CDT THU OCT 31 2013
...A FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 330 AM CDT FOR
WILLIAMSON AND TRAVIS COUNTIES...
...A FLASH FLOOD EMERGENCY CONTINUES FOR THE AUSTIN METROPOLITAN
AREA...INCLUDING THE COMMUNITIES OF LAKEWAY...LEANDER...
GEORGETOWN...EXTENDING EAST TO THE COMMUNITIES OF TAYLOR AND
TANGLEWOOD FOREST...
AT 1257 AM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS CONTINUED TO
DETECT A LINE OF THUNDERSTORMS WITH HEAVY RAINS PRODUCING FLASH
FLOODING FROM GEORGETOWN TO AUSTIN. RAINFALL AMOUNTS UP ALMOST 8
INCHES HAVE BEEN OBSERVED. AN ADDITIONAL 1 TO 3 INCHES OF RAIN CAN
BE EXPECTED.
LOCATIONS IN THE WARNING AREA INCLUDE SUN CITY...LIBERTY HILL...
WEIR...TAYLOR...SERENADA...JARRELL...GRANGER DAM...GRANGER...
GEORGETOWN DAM...GEORGETOWN...FLORENCE...BARTLETT AND ANDICE.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
IT IS HARD TO RECOGNIZE THE DANGERS OF FLOODING AT NIGHT. IF FLOOD
WATERS RISE ACT QUICKLY. DO NOT STAY IN FLOOD PRONE AREAS.
&&
LAT...LON 3077 9734 3075 9728 3067 9723 3009 9779
3036 9817 3049 9808 3051 9812 3090 9776
$$234
WGUS74 KEWX 310718
FFSEWX
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
218 AM CDT THU OCT 31 2013
TXC453-491-310830-
/O.CON.KEWX.FF.W.0050.000000T0000Z-131031T0830Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
TRAVIS TX-WILLIAMSON TX-
218 AM CDT THU OCT 31 2013
...A FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 330 AM CDT FOR
WILLIAMSON AND TRAVIS COUNTIES...
...A FLASH FLOOD EMERGENCY CONTINUES FOR THE AUSTIN METROPOLITAN
AREA...INCLUDING THE COMMUNITIES OF LAKEWAY...LEANDER...
GEORGETOWN...EXTENDING EAST TO THE COMMUNITIES OF TAYLOR AND
TANGLEWOOD FOREST...
AT 211 AM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS ARE
DETECTING HEAVY RAINS MOVING TO THE NORTHEAST BACK INTO TRAVIS
COUNTY. THESE HEAVY RAINS OF UP TO 3 INCHES WILL CONTINUE TO
PRODUCING FLASH FLOODING.
NUMEROUS CREEKS AND STREAMS ARE IN FLOOD...SOME IN MAJOR FLOOD. THIS
IS A LIFE THREATENING SITUATION. AMONG THE STREAMS IN FLOOD ARE
ONION...BARTON...BULL...SHOAL...AND SLAUGHTER CREEK.
LOCATIONS IN THE WARNING AREA INCLUDE SUN CITY...LIBERTY HILL...
WEIR...TAYLOR...SERENADA...JARRELL...GRANGER DAM...GRANGER...
GEORGETOWN DAM...GEORGETOWN...FLORENCE...BARTLETT AND ANDICE.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
RUNOFF FROM HEAVY RAIN WILL FLOOD CREEKS, STREAMS, STREET
INTERSECTIONS, CULVERTS AND UNDERPASSES. LOW LYING PLACES THAT
NORMALLY FLOOD COULD BECOME DEATH TRAPS. DO NOT CROSS ANY FLOODED
AREA. TURN AROUND DON'T DROWN.
WHEN WATER COVERS THE ROAD...TURN AROUND DON'T DROWN. THE LIFE YOU
SAVE MAY BE YOUR OWN.
&&
LAT...LON 3077 9734 3075 9728 3067 9723 3009 9779
3036 9817 3049 9808 3051 9812 3090 9776
$$What forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Austin/San Antonio, TX wrote its last area forecast discussion before this flash flood warning went out at Oct 30, 9:22 PM CDT, 2 hours 13 minutes earlier.
Area forecast discussion, Oct 30, 9:22 PM CDT, 2 hours 13 minutes before
AREA FORECAST DISCUSSION...UPDATED NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX 922 PM CDT WED OCT 30 2013 .UPDATE... SHOWERS AND THUNDERSTORMS WILL CONTINUE TO INCREASE TONIGHT ACROSS MOST OF SOUTH CENTRAL TEXAS...ESPECIALLY ALONG THE I-35 CORRIDOR. FINER RESOLUTION MODELS...00Z CRP SOUNDING DATA...AND BLENDED TOTAL PRECIPITATION WATER PRODUCT COUPLED WITH SURFACE OBSERVATIONS SUGGEST DEEP TROPICAL AIRMASS SPREADING ACROSS THE AREA. INGREDIENTS FOR STRONG TO SEVERE STORMS ARE STILL POSSIBLE FOR THE NEXT SEVERAL HOURS OR THROUGH ABOUT 1 AM CDT THURSDAY...TRANSITIONING INTO HEAVY RAINS. A FLASH FLOOD WATCH IS IN EFFECT THROUGH NOON THURSDAY FOR THE EASTERN PART OF SOUTH CENTRAL TEXAS. RAINFALL ACCUMULATIONS ARE EXPECTED TO RANGE FROM 1 TO 3 INCHES WITH LOCALLY HIGHER AMOUNTS TO 5 INCHES POSSIBLE. && .PREV DISCUSSION... /ISSUED 628 PM CDT WED OCT 30 2013/ AVIATION... CURRENTLY VFR CONDITIONS ARE PREVAILING AT ALL TAF LOCATIONS. WILL CONTINUE TO SEE SCT CU AT 3K-4K BEFORE FILLING IN LATER THIS EVENING AND BECOMING MVFR BETWEEN 02Z-04Z WITH INCREASING SHOWERS AND THUNDERSTORMS. MVFR AND BORDERLINE IFR CIGS AND VSBYS ARE LIKELY WITH NUMEROUS SHOWERS AND THUNDERSTORMS BREAKING OUT AHEAD OF THE FRONT IN THE WARM...MOIST AND UNSTABLE AIR MASS CURRENTLY RESIDING ACROSS THE REGION. THE UNSTABLE ENVIRONMENT AHEAD OF THE FRONT SUGGESTS THE POTENTIAL FOR ISOLATED STRONG TO SEVERE THUNDERSTORMS THIS EVENING THROUGH EARLY THURSDAY MORNING. OUTFLOWS FROM CONVECTION IN THE AREA WILL CAUSE CONVECTIVE GUSTS OF 30 TO 40 KNOTS IN OR NEAR THE STRONGEST CONVECTION. TIMING FOR STRONGEST CONVECTION MOST LIKELY DURING THE PERIOD FROM 04Z- 11Z. SHOWERS AND THUNDERSTORMS WILL END FROM WEST TO EAST AFTER 12Z AS THE FRONTAL BOUNDARY CONTINUES TO PROGRESS EAST ACROSS THE AREA. CURRENTLY HAVE THE FROPA REACHING KDRT AROUND 13Z...AND I-35 TAF SITES DURING THE LATE MORNING HOURS 15Z-18Z. AFTER 20Z VFR CONDITIONS ARE EXPECTED WITH NW WINDS AT 10 TO 15 KNOTS. AFTER SUNSET NORTHERLY WINDS WILL DECREASE TO NEAR 5 KNOTS. PREV DISCUSSION... /ISSUED 323 PM CDT WED OCT 30 2013/ SHORT TERM (TONIGHT THROUGH THURSDAY NIGHT)... ATMOSPHERE SETTING UP FOR POSSIBLE HEAVY RAIN EVENT OVERNIGHT WITH A THREAT OF ISOLATED SEVERE STORMS THIS EVENING. ISOLATED-SCATTERED CONVECTION TO BECOME MORE ORGANIZED THIS EVENING AND PERSISTING AS AN MCS NEAR THE I35 CORRIDOR INTO THE EARLY MORNING HOURS. AS THE DEEP UPPER TROUGH APPROACHES FROM THE WEST...DISTURBANCES AHEAD OF THE TROUGH WILL INTERACT WITH THE REMNANTS OF RAYMOND AND MODERATE LOW LEVEL INFLOW FROM THE GULF. THE COLD FRONT WILL PUSH INTO THE FAR WESTERN EDWARDS PLATEAU AND HILL COUNTRY TOWARD SUNRISE...AND TO THE I35 CORIDOOR BY LATE MORNING. A PREFRONTAL TROUGH AND COLD FRONT WILL BECOME PARALLEL WITH THE SWLY FLOW ALOFT WHICH WILL BE FAVORABLE FOR TRAINING CELLS AND NEAR THE I35 CORRIDOR. MODELS ARE ON GOOD AGREEMENT ON SHOWING A SWATH OF 1-3.5 INCH QPF AMOUNTS ORIENTED SW-NE NEAR THE I35 CORRIDOR TONIGHT. THEREFORE THE CURRENT FLASH FLOOD WATCH LOOKS FINE...AND SEE NO NEED TO MAKE ANY CHANGES. WILL KEEP MENTION OF SEVERE FOR THE EVENING HOURS AS INDICATED IN THE SWOMCD AT 1245PM. HAVE INCREASED QPF TOTALS FROM 7PM TO NOON THURSDAY TO 1-2.5 INCHES WITH HIGHEST AMOUNTS OVER WILLIAMSON INTO TRAVIS COUNTIES...AND CONTINUED MENTION OF ISOLATED 5 INCHES. SHOWERS/STORMS ENDING RAPIDLY FROM THE WEST THURSDAY MORNING AFTER SUNRISE WITH HEAVY RAIN THREAT ENDING BY NOON...EXCEPT LINGERING CONVECTION OVER THE COASTAL PLAINS EARLY AFTERNOON. ELEVATED FIRE WEATHER CONDITIONS THURSDAY AFTERNOON OVER THE WESTERN EDWARDS PLATEAU AND HILL COUNTRY DUE TO LOW HUMIDITIES AND GUSTY WINDS. OTHERWISE CLEAR AND COOLER THURSDAY NIGHT 40S HILL COUNTRY TO LOW TO MID 50S SOUTH. LONG TERM (FRIDAY THROUGH WEDNESDAY)... DRY PLEASANT WEATHER(COOL NIGHTS/MILD-WARM DAYS) INDICATED FOR FRIDAY-SATURDAY AS W-NWLY FLOW ALOFT AND SURFACE HIGH PRESSURE FRIDAY...GIVES WAY TO RIDGING ALOFT AND AT THE SURFACE SATURDAY. INCREASING CLOUDS SATURDAY NIGHT INTO SUNDAY AS THE RIDGE MOVES EAST OF TX AND SWLY FLOW ONCE AGAIN BRINGS PACIFIC MOISTURE ACROSS MEXICO IN WEST TEXAS WITH RAIN CHANCES INCREASING FROM THE WEST LATE SUNDAY AND SUNDAY NIGHT. ANOTHER WIDESPREAD...POSSIBLE HEAVY RAIN EVENT EARLY NEXT WEEK ALONG WITH A COLD FRONT LATE TUESDAY NIGHT INTO WEDNESDAY. && .PRELIMINARY POINT TEMPS/POPS... AUSTIN CAMP MABRY 72 81 51 82 52 / 100 40 - 0 0 AUSTIN BERGSTROM INTL AIRPORT 72 81 45 80 47 / 100 40 - 0 0 NEW BRAUNFELS MUNI AIRPORT 72 82 47 81 48 / 100 50 - 0 0 BURNET MUNI AIRPORT 68 78 48 80 48 / 80 30 - 0 0 DEL RIO INTL AIRPORT 64 82 52 84 51 / 60 10 - 0 0 GEORGETOWN MUNI AIRPORT 70 80 47 80 47 / 90 40 - 0 0 HONDO MUNI AIRPORT 72 84 48 84 49 / 90 30 - 0 0 SAN MARCOS MUNI AIRPORT 72 80 47 80 48 / 100 40 - 0 0 LA GRANGE - FAYETTE REGIONAL 75 82 52 82 54 / 90 60 - 0 0 SAN ANTONIO INTL AIRPORT 73 83 50 84 51 / 90 40 - 0 0 STINSON MUNI AIRPORT 74 84 51 84 52 / 90 50 - 0 0 && .EWX WATCHES/WARNINGS/ADVISORIES... FLASH FLOOD WATCH THROUGH THURSDAY MORNING FOR THE FOLLOWING COUNTIES: BANDERA...BASTROP...BEXAR...BLANCO...BURNET...CALDWELL... COMAL...DE WITT...FAYETTE...GILLESPIE...GONZALES...GUADALUPE... HAYS...KARNES...KENDALL...KERR...LAVACA...LEE...LLANO...TRAVIS... WILLIAMSON...WILSON. && MESOSCALE/AVIATION...10 SYNOPTIC/GRIDS...17 PUBLIC SERVICE/DATA COLLECTION...12
Hazardous weather outlook, Oct 30, 5:18 PM CDT, 6 hours 17 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX 518 PM CDT WED OCT 30 2013 TXZ171>173-183>194-202>209-217>225-228-312230- LLANO-BURNET-WILLIAMSON-VAL VERDE-EDWARDS-REAL-KERR-BANDERA- GILLESPIE-KENDALL-BLANCO-HAYS-TRAVIS-BASTROP-LEE-KINNEY-UVALDE- MEDINA-BEXAR-COMAL-GUADALUPE-CALDWELL-FAYETTE-MAVERICK-ZAVALA- FRIO-ATASCOSA-WILSON-KARNES-GONZALES-DE WITT-LAVACA-DIMMIT- 518 PM CDT WED OCT 30 2013 THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTH CENTRAL TEXAS. .DAY ONE...TODAY AND TONIGHT... AN UPPER LEVEL DISTURBANCE...A COLD FRONT...AND DEEP TROPICAL MOISTURE WILL CONVERGE OVER SOUTH CENTRAL TEXAS TONIGHT. SCATTERED STRONG TO SEVERE THUNDERSTORMS ARE EXPECTED TO DEVELOP OVER WESTERN PORTIONS OF SOUTH CENTRAL TEXAS EARLY THIS EVENING... THEN BECOME MORE NUMEROUS LATE TONIGHT ALONG THE COLD FRONT. A FLASH FLOOD WATCH IS IN EFFECT FOR TONIGHT ACROSS THE COUNTIES OF SOUTH CENTRAL TEXAS ALONG AND NORTHEAST OF A LINE FROM MOUNTAIN HOME TO BANDERA TO SAN ANTONIO TO KENEDY. WIDESPREAD HEAVY RAINS OF 1 TO 3 INCHES ARE EXPECTED...WITH ISOLATED HIGHER TOTALS UP TO 5 INCHES. LARGE HAIL AND DAMAGING WINDS ARE POSSIBLE ALONG AND AHEAD OF THE COLD FRONT FROM LATE THIS EVENING THROUGH THE OVERNIGHT HOURS. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY... HEAVY RAINFALL WILL REMAIN POSSIBLE THROUGH NOON THURSDAY WHERE A FLASH FLOOD WATCH REMAINS IN EFFECT FOR AREAS ALONG AND NORTHEAST OF A MOUNTAIN HOME TO BANDERA TO SAN ANTONIO TO KENEDY LINE. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NECESSARY THIS EVENING THROUGH EARLY THURSDAY.
In the hours before
Local storm report, Oct 30, 10:08 PM CDT, 1 hour 27 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
1008 PM CDT WED OCT 30 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1007 PM HEAVY RAIN 3 N PFLUGERVILLE 30.48N 97.62W
10/30/2013 M4.50 INCH TRAVIS TX COCORAHS
4.50 INCHES OF RAIN IN THE LAST 2.25 HOURS.
&&
EVENT NUMBER EWX1300624
AATLocal storm report, Oct 30, 10:15 PM CDT, 1 hour 20 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
1015 PM CDT WED OCT 30 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1000 PM HEAVY RAIN 2 SW ROUND ROCK 30.50N 97.70W
10/30/2013 E4.00 INCH WILLIAMSON TX TRAINED SPOTTER
BETWEEN 3.75 AND 4 INCHES OF RAIN IN THE LAST 4 HOURS.
STREET FLOODING ON DEEPWOOD DRIVE.
&&
EVENT NUMBER EWX1300625
AATLocal storm report, Oct 30, 10:25 PM CDT, 1 hour 10 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
1025 PM CDT WED OCT 30 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1018 PM HEAVY RAIN 3 S JOLLYVILLE 30.40N 97.75W
10/30/2013 M5.10 INCH TRAVIS TX CO-OP OBSERVER
5.10 INCHES FOR THE DAY. 4.61 INCHES IN 2.75 HOURS THIS
EVENING.
&&
EVENT NUMBER EWX1300626
AATLocal storm report, Oct 30, 10:38 PM CDT, 57 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
1038 PM CDT WED OCT 30 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1030 PM HEAVY RAIN 5 NNE PFLUGERVILLE 30.51N 97.59W
10/30/2013 M5.93 INCH WILLIAMSON TX COCORAHS
5.93 INCHES SO FAR FOR THE DAY. 4.85 INCHES IN THE LAST
75 MINUTES.
&&
EVENT NUMBER EWX1300627
AATLocal storm report, Oct 30, 11:10 PM CDT, 25 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
1110 PM CDT WED OCT 30 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1106 PM FLASH FLOOD 3 ENE PFLUGERVILLE 30.46N 97.58W
10/30/2013 TRAVIS TX PUBLIC
4 FEET OF WATER OVER THE ROAD. CARS SWEPT OFF THE ROAD.
TWO WATER RESCUES AT GRAND AVENUE PARKWAY.
&&
EVENT NUMBER EWX1300628
AATThe office that day
Everything else NWS Austin/San Antonio, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Oct 30, 7:45 PM CDT | Areal Flood Advisory | EWX | Travis, Williamson | 105 min |
| Oct 30, 8:42 PM CDT | Areal Flood Advisory | EWX | Bexar | 108 min |
| Oct 30, 8:53 PM CDT | Areal Flood Advisory | EWX | Travis, Williamson | 2 hr |
| Oct 30, 9:16 PM CDT | Flash Flood Warning | EWX | Travis, Williamson | 3 hr |
| Oct 30, 9:26 PM CDT | Flash Flood Warning | EWX | Bexar, Comal, Hays | 3 hr |
| Oct 30, 9:40 PM CDT | Severe Thunderstorm Warning | EWX | Comal, Hays | 50 min |
| Oct 30, 11:36 PM CDT | Special Weather Statement | EWX | Travis | 24 min |
| Oct 31, 12:03 AM CDT | Special Weather Statement | EWX | Travis | 57 min |
| Oct 31, 12:10 AM CDT | Flash Flood Warning | EWX | Bexar, Blanco, Comal, Hays, Kendall | 4 hr |
| Oct 31, 12:21 AM CDT | Special Weather Statement | EWX | Comal | 39 min |
| Oct 31, 12:27 AM CDT | River Flood Warning | EWX | Travis | 20 hr |
| Oct 31, 12:57 AM CDT | Areal Flood Advisory | EWX | Bastrop, Caldwell, Comal, Guadalupe, Hays, Travis | 3 hr |
| Oct 31, 1:00 AM CDT | Special Weather Statement | EWX | Bastrop, Lee | 60 min |
| Oct 31, 1:26 AM CDT | River Flood Warning | EWX | Travis | 31 hr |
| Oct 31, 1:26 AM CDT | Special Weather Statement | EWX | Bastrop, Lee | 49 min |
| Oct 31, 1:29 AM CDT | River Flood Warning | EWX | Hays | 9 hr |
| Oct 31, 1:43 AM CDT | Severe Thunderstorm Warning | EWX | Bastrop, Lee | 47 min |
| Oct 31, 2:08 AM CDT | River Flood Warning | EWX | Caldwell, Gonzales | 42 hr |
| Oct 31, 2:13 AM CDT | Flash Flood Warning | EWX | Bastrop, Caldwell, Hays, Travis | 107 min |
| Oct 31, 2:40 AM CDT | River Flood Warning | EWX | Travis | 5 hr |
| Oct 31, 3:14 AM CDT | Areal Flood Advisory | EWX | Bastrop, Caldwell, Lee | 106 min |
| Oct 31, 3:27 AM CDT | Flash Flood Warning | EWX | Comal, Hays, Travis | 4 hr |
| Oct 31, 3:53 AM CDT | Flash Flood Warning | EWX | Bastrop, Caldwell, Fayette, Lee | 6 hr |
| Oct 31, 4:31 AM CDT | River Flood Warning | EWX | Comal, Guadalupe | 17 hr |
| Oct 31, 4:31 AM CDT | River Flood Warning | EWX | Comal, Gonzales, Guadalupe | 5 hr |
| Oct 31, 4:31 AM CDT | River Flood Warning | EWX | Comal, Guadalupe | 17 hr |
| Oct 31, 5:05 AM CDT | River Flood Warning | EWX | Caldwell, Gonzales | 15 hr |
| Oct 31, 6:07 AM CDT | Areal Flood Advisory | EWX | Guadalupe | 113 min |
| Oct 31, 7:15 AM CDT | River Flood Warning | EWX | Bastrop | 50 hr |
| Oct 31, 7:15 AM CDT | River Flood Warning | EWX | Bastrop, Fayette | 48 hr |
| Oct 31, 7:15 AM CDT | River Flood Warning | EWX | Fayette | 3 days |
| Oct 31, 7:28 AM CDT | Areal Flood Advisory | EWX | Comal, Hays, Travis | 3 hr |
| Oct 31, 7:58 AM CDT | Areal Flood Advisory | EWX | Guadalupe | 2 hr |
| Oct 31, 9:22 AM CDT | River Flood Warning | EWX | Karnes | 10 hr |
| Oct 31, 9:28 AM CDT | Areal Flood Advisory | EWX | Bastrop, Caldwell, Fayette, Lee | 2 hr |
| Oct 31, 10:04 AM CDT | River Flood Warning | EWX | Gonzales | 58 hr |
| Oct 31, 10:04 AM CDT | River Flood Warning | EWX | DeWitt | 3 days |
| Oct 31, 10:10 AM CDT | Areal Flood Advisory | EWX | Lavaca | 110 min |
Nearby
Flash Flood Warnings in Texas, 2013Every flash flood warning in 2013
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive.